C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA W/ SOLO VALVE AND SHERLOCK 3CG (TPS) STYLET (5F) (TL); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer had issues with getting air in the line thru the rubber piece with pulling back and flushing line during placement.No other information was provided.Add info received on (b)(6) 2023.No urgent/life threatening medical situation.No patient harm, injury, complication or negative outcome that occurred as a result of the event.No interruption of the administration of any medication, or cause a clinically significant delay in medication, that negatively impacted the patient.No additional, unplanned medical or surgical intervention required to avoid patient harm.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.H3 other text : device not returned.